# SDR SWIA202005190767

- Difficulty date: March 27, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Punctured
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE OUTBOARD CO PILOT SEAT TRACK, ELONGATED HOLES AND PUNCTURE THROUGH FLIGHT DECK FLOOR   (C-CHECK) RO 5/16/2020   PERFORMED PERMANENT REPAIR TO OUTBOARD CO-PILOT SEAT TRACKAND FLIGHT DECK AS PER BOMBARDIER REO. VERIFIED ALL APPLICABLE STEPS COMPLIED WITH, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
